Sertraline making me feel sick and lose my appetite?
- 21 May 2017 by 08howats
- 21 May 2017
- zoloft, depression, sertraline, anxiety and stress
I'm 20 and am now in my fourth day of sertraline 50mg. I am feeling very nauseous and my appetite is completely gone. I am very slim as it is and am always told I could do with gaining a few pounds so I can't really afford for my appetite to be gone. How long do these side effects last? Thank you
The nausea side effect can last from 2-4 weeks. It does not sound like a good med for you unless the nausea goes away very soon. It is known for stomach issues. There are other SSRI's that may work better for you, talk to your doctor.
Hey it has really bad side effects mine lasted about 2 1/2 weeks.
Are you taking any OTC anti-nausea medications such as Emetrol, meclizine, Dramamine, Bonine, etc.? They all act very effectively in controlling these side effects. Even ginger ale/soda crackers can help tremendously.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jan 2012 • 2 answers
Posted 21 May 2015 • 2 answers
Posted 24 Oct 2015 • 1 answer
Posted 3 Sep 2017 • 2 answers
Posted 28 Dec 2017 • 1 answer